# SDR 29GA94552061412A

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 34,037 hours, 40,169 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1295140591
- Condition: Broken
- Location: Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4052 EYW/FLL AIRSTAIR DOOR WILL NOT OPEN.  REPLACED AIRSTAIR DOOR LOWER CABLE, OPERATIONAL CHECK OK.
